# SDR UIEA2019121766087

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,163 hours, 20,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: Status Message
- Condition: False Activation
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, 2 ATTEMPTS. APU DOOR STATUS MESSAGE.( PERFORMED FIM 49-11 FT 959, PERFORMED BITE OF APU / SELF TEST, NO FAULTS NOTED, NO MINI FLAGS NOTED. APU STARTED SUCCESSFULLY 4 TIMES, OPS CHK NORMAL AT THIS TIME.  )
